MAUDE Adverse Event Report: STERIS CORPORATION SNOWDEN-PENCER; CLAMP

STERIS CORPORATION SNOWDEN-PENCER; CLAMP
Model Number SP90-6343
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure their debakey clamp broke at the tip.The procedure was completed successfully using a different device following a short delay.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris for evaluation.The evaluation revealed that the jaw of the device had broken off.Based on the evaluation, the cause of the reported event was attributed to user facility personnel overstressing the device.The debakey clamp ifu states, "avoid mechanical shock or overstressing the devices." steris offered in-service training on the proper use and operation of the debakey clamp; however, the user facility declined.A 2-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
SNOWDEN-PENCER
Common Device Name
CLAMP
Manufacturer (Section D)
STERIS CORPORATION
5 sunnen drive
maplewood MO
Manufacturer (Section G)
STERIS CORPORATION
5 sunnen drive
maplewood MO 63143
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23610659
Report Number1923569-2025-00015
Device Sequence Number13076113
Product Code GEI
UDI-Device Identifier10885403159268
UDI-Public(01)10885403159268(10)G22
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSP90-6343
Device Catalogue NumberSP906343
Device Lot Number(10)G22
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown